Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Elevated levels of SGOT, SGPT. How to reduce them and relief for muscle weakness?

i was operated for gall bladder and removed in 2003, now i have fatty liver pain in liver side, non alcholic, 5feet 9 inches height ,weight85kg,,age 44, taking medicine udliv 300 mor, telmisatan for bp and atrovastin for cholestrol. feburic 40 for uric acid . i got blood test done and fund glucose fasting 84.uric acid 4.2,bilirubin 1.6, albumin 5.6,sgpt 182, sgot 95, cholestrol 152, tryglyceride 130, total protein 8.3, tlc 0000, poly 60,lympho 38,eosino 2, my question is that i feel general weakness, giddiness after small work, back pain, muscle weakness and loss of strong muscles and pain in liver side. what should i do to reduce sgpy,sgot, which remain always raised, and general weakness of muscles.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The first thing to do is to stop ATORLIP as it may be causing the muscle weakness and high liver enzymes.
Other measures to be taken are
Redue your weight.
Do regular exercises
Stop consuming sweets and junk food and colas
Increase the intake of fresh fruits and green vegetables
Theese measures if taken seriously should make the things alright for you.
Get tested for VIT D and VIT B12 and take these supplements if deficiency is found.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor